# SDR AALA972306

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 798 - EN ROUTE LAX/ORD DURING CRUISE, ELECTRICAL ODOR NOTED IN CABIN.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED CABIN RECIRCULATION FAN.  SYSTEM GROUND CHECKED, NORMAL OPERATION WITH NO ODOR NOTED.  (X)
